# SDR CALA2013090900641

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FRAME IS CRACKED @ STATION 867 BETWEEN STRINGER 8L & 9L.  CUTOUT DAMAGED IN FRAME, INSTALLED REPAIR ANGLE A & AMP;B IAW EA5310 -04716 REV E. OP NR 2.
